# SDR DXTA2009111103853

- Difficulty date: November 10, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N617QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605509
- Aircraft time: 4,485 hours, 3,478 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Dented
- Location: Rt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

POSSIBLE BIRD STRIKE ON RT ENGINE AT 7 OCLOCK POSITION. DENT FOUND ON ENGINE LIP AND BLOOD WITH FEATHERS AROUND INTAKE.
